应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  1981, Vol. 4 Issue (4): 321-338    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
拟线性双曲抛物耦合方程组的柯西问题
李大潜, 俞文(鱼此), 沈玮熙
复旦大学
CAUCHY’S PROBLEM FOR QUASILINEAR HYPERBOLIC-PARABOLIC COUPLED SYSTEMS
Li Da-qian(Li Ta-tsien), Yu Wen-ci(Yu Wen-tzu), Shen Wei-xi
Fudan University
 全文: PDF (3176 KB)   HTML ( KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 在研究高温流体的运动状态时,常常要考察辐射流体力学方程组的一些定解问题[1,2].
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
李大潜
俞文(鱼此)
沈玮熙
关键词:   
Abstract: For the quasilinear hyperbolic-parabolic coupled system of the following form

we consider the Cauchy's problem:
t=0:μ=(μ1,…,μn)=ψ(x),υ=ψ(x)(2)
By means of certain a priori estimates for the solutions of the Cauchy's problem for the heat equation and for the corresponding linear hyperbolic system respectively,making use of an iterative method and the Leray-Schauder fixed point theorem,we have proved.
Key words:   
收稿日期: 1978-11-01;
引用本文:   
李大潜,俞文(鱼此),沈玮熙. 拟线性双曲抛物耦合方程组的柯西问题[J]. 应用数学学报, 1981, 4(4): 321-338.
Li Da-qian(Li Ta-tsien),Yu Wen-ci(Yu Wen-tzu),Shen Wei-xi. CAUCHY’S PROBLEM FOR QUASILINEAR HYPERBOLIC-PARABOLIC COUPLED SYSTEMS[J]. Acta Mathematicae Applicatae Sinica, 1981, 4(4): 321-338.
 
[1] 谷超交、李大潜、俞文纸等,辐射流体力学方程组的数学结构和求解方法,物理力学会议资料.1966,
[2] G.C.Pomtaning,The Equation of Rodiation Hydrodynamics,Pergamoa Press,1973.
[3] M.Gerzey,Sur Les Equations aux Dérivées Porriel(es du Type Parabofique,Journal de Mathématiques Pures et Appliqués,6 série,Tome 9,1913.
[4] Rirolini, A., Some Applications of Regenerative Stochastic Processes to Reliability Theory-Part Ⅰ Tutorial Introduction. IEEE Traps. Reliability. R-23 (1974) 3, 186-193.
[5] 李大潜、俞文鱿,一阶拟线性双曲型方程组的柯西问题,数学进展,7:2(1964),152-171,
[6] 吴新谋,数学物理方程,第三册,科学出版社,北京,1959,
[7] С.Д.Эйделъман,Парабалические системы,издателъство наука,Москва,1964.
没有找到本文相关文献
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9